For me it's a headache but were all different. As your doctor will have told you it dilates blood vessels allowing better blood flow.
There is a lot of information but here is a list of the side effects from here: https://www.drugs.com/cdi/nitroglycerin-injection.html
"Possible side effects of nitroglycerin:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Dizziness, lightheadedness, or fainting when sitting up or standing; flushing of face and neck; headache; irritation at the injection site; nausea; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision; dry mouth; fainting; flushing; heavy sweating; irregular heartbeat; new or worsening chest pain; pale skin; pounding in the chest; rapid heartbeat; severe dizziness or headache; severe or persistent nausea or vomiting; shortness of breath; slow heartbeat; swelling of the hands, ankles, or feet; unusual weakness."
This is not a complete list but you have a starting point. Good luck, Steve
- Nitroglycerin Information for Consumers
- Nitroglycerin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitroglycerin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 9 Dec 2010 • 2 answers
My Dr. has me on nitroglycerin patch as a precautionary measure . is here any negative side effects?
Posted 14 Feb 2011 • 2 answers
Posted 20 Sep 2012 • 3 answers
Posted 26 Jul 2016 • 1 answer